# SDR SCNA20250819326

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 74,279 hours, 28,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 815088: FLIGHT ATTENDANT REPORTS 1L WINDOW SAFTEY STRAP/SLIDE INDICATOR IS FRAYING	RESOLUTION: RESECURED L1 WINDOW FLAG REF AMM 52-11-31 OKAY FOR SERVICE
